Logo Logo
Help
Contact
Switch Language to German

Schörner, Erwin (2003): On maximal immediate extensions of valued division algebras. In: Forum Mathematicum, Vol. 15, No. 1: pp. 123-134 [PDF, 146kB]

Abstract

We show an extension theorem for strictly contracting bilinear mappings into a spherically complete valued vector space and we apply this result to prove that every maximal valued division algebra having the same characteristic as its residue division algebra is spherically complete.

Actions (login required)

View Item View Item